# SDR REXA2022012500173

- Difficulty date: January 22, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 20,865 hours, 15,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR UPPER SILL ANGLE IS CORRODED. REPLACED CAP ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01	"
